# SDR ABXA050087

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,304 hours, 59,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED AT FS 200, BETWEEN SEAT TRACKS, RBL 44.5 - RBL 54.5.  CUT OUT CORRODED SECTION OF CUSP WEB AT FS 200 RBL 49.  INSTALLED REPAIR DOUBLER IAW DC-9 SRM 53-01 AND 51-30-5.
